# SDR IPXA10562133

- Difficulty date: August 13, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOUND FLOOR PANEL BS 333-440, LBL 24.5-45 DAMAGED.   REPLACED IAW EO B757-5320-9692-G.
